# SDR RAIA00803007

- Difficulty date: March 10, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 23,629 hours, 20,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5488 - STL - EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RE-SECURED THE WIRING TO THE AFFECTED LIGHT ASSEMBLY.
